# SDR AALA200802546A

- Difficulty date: November 21, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 57,022 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT MARKER AT LEFT OF AFT RIGHT PASSENGER DOOR BROKEN.  REPLACED LIGHT ASSEMBLY AT RIGHT PASSENGER DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
